MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INELLIVUE MUTI MEASUREMENT SERVER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INELLIVUE MUTI MEASUREMENT SERVER
Model Number M3001A
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) contacted the customer, and confirmed the reported issue.The sensor was replaced and cable checked, but there was no improvement.The rse determined that a device circuit board needed to be replaced.Based on the information available and the testing conducted, the cause of the reported problem was a faulty circuit board.The customer was provided a replacement circuit board to resolve the issue.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.E1: reporting institution phone #: (b)(6).
 
Event or Problem Description
Philips received a complaint on an m3001a intellivue multi measurement server indicating that there was no spo2 measurement, and no technical alarm message displayed on the monitor.The device was not in clinical use at the time the issue was discovered.No adverse event or harm was reported.

Brand Name
INELLIVUE MUTI MEASUREMENT SERVER
Common Device Name
INELLIVUE MUTI MEASUREMENT SERVER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21962873
Report Number9610816-2025-000386
Device Sequence Number15270121
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public(01)00884838000254
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K090360
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3001A
Device Catalogue NumberM3001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown